# SDR CA090401014

- Difficulty date: April 1, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 1,573 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 430137702
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL LEAK FOUND ON DAILY INSP FROM FUEL PUMP . THAT PUMP AS BEEN INSPECTED FOR 600HRS INSP. TIME SINCE INSPECTION 20.7 HRS . PUMP SENT BACK TO MFG FOR REPAIR .
